# SDR ASOA201102338

- Difficulty date: December 9, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 19,770 hours, 13,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SERVICE DOOR LOWER SILL ANGLE CORRODED. BLENDED CORRODED AREA AS REQUIRED TO REMOVE DAMAGE IAW SRM 51-21-06-001-001-A01- WA161715.  REMOVED LOWER SILL ANGLE IAW SRM 51-42-06-001-A01.   INSTALLED LOWER SILL ANGLE.
